Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Medications or Substances causing Increased chest phlegm

Medications or substances causing Increased chest phlegm

The following drugs, medications, substances or toxins are some of the possible causes of Increased chest phlegm as a symptom.

This list is incomplete and various other drugs or substances may cause your symptoms (see Increased chest phlegm). Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Andrumin
  • Antivert
  • Antivert 25
  • Antrizine
  • Bonine
  • Calm-X
  • Dimenhydrinate
  • Dimetabs
  • Dinate
  • Dramamine
  • Dramilin
  • Hydrate
  • Marmine
  • Meni-D
  • Ru-Vert-M
  • Tega-Cert
  • Triptone
  • TripTone Caplets
  • Wehamine

Conditions listing medical symptoms: Increased chest phlegm:

The following list of conditions have 'Increased chest phlegm' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Increased chest phlegm or choose View All.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise